# SDR 2010FA0001062

- Difficulty date: September 28, 2010
- Submitted: September 30, 2010
- Operation: General aviation
- Aircraft: N816DC
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9025
- Aircraft time: 3,742 hours, 1,847 cycles
- Engine: Rroyce BR700710A220
- Engine time: 3,742 hours, 1,847 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Zone 400
- Part time: 3,742 hours, 1,847 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE BORESCOPE INSPECTION, FOUND (3) STAGE 1 HPT BLADES WITH MISSING MATERIAL ON THE BLADE PLATFORM. ONE OF THE BLADES  WITH MISSING PLATFORM MATERIAL ALSO HAS A CRACK ON THE T/E OF THE BLADE. THE DETERMINATION WAS MADE TO REMOVE THE ENGINE AND SEND IT TO THE SHOP FOR REPAIR.
